# SDR SWIA202055548

- Difficulty date: November 21, 2020
- Submitted: January 21, 2021
- Operation: Air carrier
- Aircraft: N758EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10210
- Aircraft time: 36,124 hours, 26,338 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER, STGR 19L, IS CORRODED BETWEEN FS 319 TO FS 349, MARKED.  C-CHECK RO 1/17/2021.  REMOVED CORRODED STRINGER 19L BETWEEN FS 310.00 AND 349.00, REF CRJ700 SRM 51-42-06-001-001 A01 AND 51-42-21-001-001 A01.  INSTALLED NEW STRINGER (P/N SH670-31936-1) AT 19L BETWEEN FS 310.00 AND 349.00 USING ALL NEW FASTENERS, REF BOMBARDIER DWG SH670-31810 REV AE AND CRJ700 SRM'S 51-42-06-001-001 A01 AND 51-42-21-001-001 A01.  COMPLIED WITH SKYCARD 51-900-1002-SKY.  LEAK CHECK GOOD.
